Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/11519

Title: Mathematical relations of the h-index with other impact measures in a Lotkaian framework
Authors: EGGHE, Leo
Issue Date: 2011
Publisher: Elsevier
Citation: MATHEMATICAL AND COMPUTER MODELLING, 53(5-6). p. 610-616
Abstract: In a Lotkaian framework there exist formulae for impact measures such as the h-index, g-index, R-index and Randić’s H-index. Given two situations in which the h-indices are equal, we establish the functional relation of the R-, g- and H-index of Randić with the total number of papers. In all cases we have adecreasing relationship which can also be explained from a concentration point of view. Variants of relations between these measures are also proved. We also prove a Lotkaian formula for the π-index of Vinkler. We indicate that the square root of this index is better in line with the other indices and we also show that the previously established results on the h-, g-, R- and H-index are not valid for the π- or -index.
URI: http://hdl.handle.net/1942/11519
DOI: 10.1016/j.mcm.2010.09.012
ISI #: 000286458200008
ISSN: 0895-7177
Category: A1
Type: Journal Contribution
Validation: ecoom, 2012
Appears in Collections: Research publications

Files in This Item:

Description SizeFormat
Published version234.46 kBAdobe PDF
Peer-reviewed author version428.58 kBAdobe PDF

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.